MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: (b)(4) -user had poor technique test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for erratic blood glucose results.The customer is concerned with results obtained of 88 and 164mg/dl.The expected fasting blood glucose test result range is 100 to 120mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the bedroom.During the call on (b)(6) 2017, a back to back blood test was performed fasting by the customer and produced test results of 90 and 164mg/dl using true metrix meter.The test strip lot manufacturer's expiration date is 11/17/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: (date/time not stored correctly) result 1 : 105 mg/dl date: (b)(6) time: 4:19 pm fasting.Result 2 : 88 mg/dl date: (b)(6) time: 4:18 pm fasting.Result 3 : 136 mg/dl date: (b)(6) time: 4:16 pm fasting.Result 4 : 164 mg/dl date: (b)(6) time: 4:09 pm fasting.Result 5 : 164 mg/dl date: (b)(6) time: 3:35 pm fasting.Customer states that when she performs back to back blood tests, her results are erratic in nature.All blood glucose tests are normally done fasting.Customer states that she tests up to 4 times per day.Time not currently set up correctly in the meter.
 
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for erratic blood glucose results.The customer is concerned with results obtained of 88 and 164mg/dl.The expected fasting blood glucose test result range is 100 to 120mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the bedroom.During the call on (b)(6) 2017, a back to back blood test was performed fasting by the customer and produced test results of 90 and 164mg/dl using true metrix meter.The test strip lot manufacturer's expiration date is 11/17/18 and open vial date is 10/16/2017.The meter memory was reviewed for previous test result history: (date/time not stored correctly) (b)(6).Customer states that when she performs back to back blood tests, her results are erratic in nature.All blood glucose tests are normally done fasting.Customer states that she tests up to 4 times per day.Time not currently set up correctly in the meter.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7036831
Report Number1000113657-2017-01959
Device Sequence Number16453459
Product Code NBW
UDI-Device Identifier10612479210261
UDI-Public(01)10612479210261
Combination Product (Y/N)N
Initial Reporter StateIL
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 12/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2476
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2017
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 10/24/2017
Supplement Date Received by Manufacturer10/24/2017
Initial Report FDA Received Date11/16/2017
Supplement Report FDA Received Date12/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1